MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR 90 SCREWDRIVER; SCREWDRIVERS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HANDLE FOR 90 SCREWDRIVER; SCREWDRIVERS
Model Number 03.505.004
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional product code: dzj, dzi.The subject device is received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Visual inspection: the handle for 90 screwdriver (part #: 03.505.004, lot #: 8193049) was received at us cq.Visual inspection of the complaint device showed no defect.Functional test: a functional assessment was performed with the complaint device by assembling it to its mating devices (part #: 03.505.003 and 03.505.005).Both assembled correctly with no issue.Consecutively the reminder of the returned devices (except the cases) were assembled together.By turning the tuning handle device, the screwdriver mounted on the distal end of the assembly was able to turn.The entire assembly performed as intended.Investigation conclusion: this complaint is not able to be confirmed as no visual defect was observed on the returned device and the device was able to perform as intended with the mating devices.No root cause could definitively be determined for the reported complaint condition.No new, unique or different patient harms were identified as a result of this evaluation.There was no indication that a design or manufacturing issue contributed to the complaint.No design issues were observed during the document/specification review.Based on the investigation findings, it has been determined that no corrective and/or preventive action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, they were unable to sterilize/assemble the gear not matching or was malfunctioning during sterilization.No patient involvement.This report is for one (1) handle for 90° screwdriver.This is report 2 of 4 for complaint (b)(4).

Brand Name
HANDLE FOR 90 SCREWDRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12642796
Report Number2939274-2021-06135
Device Sequence Number11616290
Product Code HXX
UDI-Device Identifier10887587013305
UDI-Public(01)10887587013305
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K082649
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.505.004
Device Catalogue Number03.505.004
Device Lot Number8193049
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2021
Initial Report FDA Received Date10/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1